Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 29, NWS Jackson, KY
NWS Jackson, KY issued this severe thunderstorm warning at May 2, 2007, 5:05 PM EDT for Fleming County, Kentucky. It was in force for 25 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 2, 2007, 5:05 PM EDT (21:05 UTC)
- Expired
- May 2, 2007, 5:30 PM EDT
- In force
- 25 min
- Issued by
- NWS Jackson, KY
- Area
- Counties, with a storm outline in the text
County Fleming County, KY
The radar
The Jackson,KY radar (KJKL), 89 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 2, 5:28 PM EDT | HAIL 0.88 | 1 W Hillsboro, KY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1132 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KJKL 022105
SVRJKL
KYC069-022130-
/O.NEW.KJKL.SV.W.0029.070502T2105Z-070502T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON KY
505 PM EDT WED MAY 2 2007
THE NATIONAL WEATHER SERVICE IN JACKSON KY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
FLEMING COUNTY IN EAST CENTRAL KENTUCKY
* UNTIL 530 PM EDT
* AT 500 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED NEAR TILTON...OR 6 MILES SOUTH OF FLEMINGSBURG...
AND MOVING SOUTHEAST AT 20 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
POPLAR PLAINS...HILLSBORO...GODDARD...GRANGE CITY...RINGOS MILLS...
PLUMMERS LANDING AND MUSES MILLS
IN ADDITION TO LARGE HAIL...CONTINUOUS CLOUD TO GROUND LIGHTNING IS
OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
LAT...LON 3845 8380 3830 8386 3829 8378 3826 8369
3819 8364 3835 8349
$$
PELTON1 follow-up statement
000
WWUS53 KJKL 022132
SVSJKL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
531 PM EDT WED MAY 2 2007
KYC069-022141-
/O.EXP.KJKL.SV.W.0029.000000T0000Z-070502T2130Z/
FLEMING KY-
531 PM EDT WED MAY 2 2007
...THE SEVERE THUNDERSTORM WARNING FOR FLEMING COUNTY EXPIRED AT 530
PM EDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATES THAT THE STORM WAS
WEAKENED BELOW SEVERE LIMITS AND THE WARNING HAS BEEN ALLOWED TO
EXPIRE. LOCALLY HEAVY RAIN AND PEA SIZE HAIL WILL BE POSSIBLE
THROUGH 6 PM EDT AS THIS STORM MOVES THROUGH SOUTHEASTERN SECTIONS
OF THE COUNTY.
LAT...LON 3845 8380 3830 8386 3829 8378 3826 8369
3819 8364 3835 8349
$$
PELTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 2, 4:53 PM EDT, 12 minutes earlier.
Area forecast discussion, May 2, 4:53 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON KY 453 PM EDT WED MAY 2 2007 .SHORT TERM.../TONIGHT THROUGH SATURDAY/...UPDATED BOUNDARY CURRENTLY LIES ACROSS THE NORTHERN CWA. SCATTERED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE CWA. THEY HAVE GENERALLY BEEN SLOW MOVING AND DROPPED LOCALLY HEAVY RAIN. AT MID LEVELS...A BLOCKING PATTERN IS IN PLACE WITH A RIDGE OF HIGH PRESSURE EXTENDING FROM THE SOUTHEASTERN STATES INTO THE NORTHERN MS VALLEY AND TROUGHS OVER THE WESTERN US AND ANOTHER OVER THE NORTHEASTERN US AND ADJACENT MARITIME PROVINCES. MID LEVEL CLOSED LOW WAS NEARLY STATIONARY OVER MO...WITH ANOTHER CLOSED LOW OVER NM. THROUGH THE PERIOD...THE LOW NOW OVER MO WILL FILL AS IT TRIES TO GO OVER THE RIDGE...WITH THE CURRENT NM LOW TRACKING TO THE MS RIVER VALLEY BY 0Z SAT AND THEN INTO THE TN VALLEY/SOUTHERN APPALACHIANS BY THE END OF THE PERIOD. THE FRONT WILL SETTLE INTO THE SOUTHERN HALF OF THE CWA AND REMAIN CLOSE TO THAT LOCATION INTO SATURDAY. THIS EVENING THROUGH THURSDAY..CONVECTION IS LARGELY DIURNALLY DRIVEN SO EXPECT COVERAGE TO DECREASE DURING THE EVENING HOURS. HOWEVER...CELLS WILL REMAIN SLOW MOVING AND COULD DROP LOCALLY HEAVY RAIN. TWO INCHES COULD FALL LOCALLY IN ANY AREAS THAT EXPERIENCE MULTIPLE THUNDERSTORMS. GFS AND WRF ARE IN GENERAL AGREEMENT IN TRACKING A LEAD SW/V INTO THE OH VALLEY LATER TONIGHT AND EARLY ON THURSDAY. THIS SHOULD LEAD TO CONVECTIVE DEVELOPMENT LATER TONIGHT...WITH A SFC WAVE(S) DEVELOPING ALONG THE FRONT AND CONVECTION WORKING EAST ALONG THE BOUNDARY ON THURSDAY. SOME LOCALLY HEAVY RAIN COULD FALL DURING THIS TIME FRAME. CLOUDS AND PRECIP WILL HOLD TEMPS DOWN TO NEAR NORMAL LEVEL THROUGH THE PERIOD. FORECAST SOUNDINGS ARE NEARLY MOIST ADIABATIC WITH PW/S NEARLY 1.3 TO 1.5 INCHES OR ABOUT 175 TO 200 PERCENT OF NORMAL. THURSDAY NIGHT INTO FRIDAY NIGHT...ADDITIONAL WAVES OF LOW PRESSURE WILL MOVE EAST ALONG THE BOUNDARY ON THU NIGHT INTO FRI MORNING WITH PERIODIC CHANCES FOR SHOWERS AND THUNDERSTORMS. AS THE NOW CLOSED LOW OVER NM APPROACHES AS AN OPEN WAVE LATE FRIDAY...MORE ORGANIZED SHOWERS AND THUNDERSTORMS WILL AGAIN BE POSSIBLE. THE REGION WILL BE POSITIONED JUST TO THE WEST OF THE RIDGE AXIS AND STORMS SHOULD MOVE NEARLY PARALLEL TO THE BOUNDARY...BOTH ARE FAVORABLE SO LOCALLY HEAVY RAIN WILL FALL WHERE ANY TRAINING OF CELLS OCCURS...ESPECIALLY SINCE PW/S ARE EXPECTED TO REMAIN HIGH THROUGH THIS PERIOD AS WELL. IT IS STILL NOT CLEAR WHERE OR WHEN THERE IS A SIGNIFICANT THREAT OVER THE NEXT FEW DAYS...AND CONFIDENCE IS NOT HIGH ENOUGH TO WARRANT A WATCH AT THIS TIME. INITIALLY IT IS MORE OF AN ISOLATED FLASH FLOOD THREAT AS IT HAS BEEN 5 TO 6 DAYS SINCE MANY AREAS EXPERIENCED SIGNIFICANT RAINFALL. THE THREAT COULD INCREASE OR BECOME MORE CERTAIN AS WHICH AREAS ARE MOST THREATENED...ONCE RAIN FALLS OVER MORE OF THE AREA AND TIMING OF WAVES BECOMES MORE CERTAIN. HAVE CONTINUED THE SPECIAL WEATHER STATEMENT ATTM AND HIGHLIGHTED IN THE HWO. .LONG TERM.../SATURDAY NIGHT THROUGH WEDNESDAY/...UPDATED OVERALL...MODELS ARE IN FAIR AGREEMENT. STRONG RIDGING BUILDS INTO THE EASTERN CONUS AND WILL EFFECTIVELY END ANY CHANCE OF PRECIP THROUGH MUCH OF THE EXTENDED PERIOD. SYSTEM OVER THE PLAINS BEGINS TO TAKE AIM AT OUR AREA AT THE VERY END OF THE EXTENDED. HOWEVER... TENDENCY WAS TO HOLD OFF AN EXTRA 24 HOURS OR SO WITH HIGHER POPS AS SUGGESTED BY THE SLOWER SOLUTIONS ADVERTISED IN LATEST MODEL RUNS. EXPECTATIONS ARE THAT WEDNESDAY WILL BE DRY WITH UPPER LEVEL RIDGING PROVIDING A GOOD CAP TO CONVECTION. BUT WOUND UP CARRYING A SLIGHT POP INTO WEDNESDAY AS FCST SOUNDINGS SUGGEST ENOUGH SFC INSTABILITY WILL BE IN PLACE THAT AN ISOLD THUNDERSTORM OR TWO COULD NOT BE RULED OUT. WITH SOUTHERLY GRADIENT WINDS PICKING UP LATE IN THE PERIOD...PREFERRED MUCH WARMER TEMPS THAN MEX MOS GUIDANCE WHICH APPEAR TO BE COMING IN WAY TOO COOL. ALSO...THIS HAS BEEN AN OBVIOUS TREND FOR THE SPRING SEASON THUS FAR. && .AVIATION.../18Z TO 18Z/ A COLD FRONT WILL DROP SOUTH INTO THE AREA TODAY AND THEN STALL. SCATTERED SHOWERS AND THUNDERSTORMS ARE DEVELOPING ALONG AND JUST AHEAD OF THE BOUNDARY. FRONT IS EXPECTED TO SINK SLOWLY SOUTHWARD THROUGH THE AFTERNOON BEFORE STALLING OUT. THUS SHOWER ACTIVITY SHOULD AFFECT MORE NORTHERN TERMINALS FIRST. TRIED TO TIME AN AREA OF SHOWERS AND THUNDERSTORMS INTO THE KJKL AREA AROUND 18Z. JKL ASOS OBS CURRENTLY PICKING UP LIGHTNING TO THE WEST. OTHERWISE...CONTINUED TO USE A BLANKET VCTS TO COVER TSRA WHICH COULD OCCUR AT JUST ABOUT ANY TIME FROM LATE AFTERNOON ON. IFR VISIBILITY WILL BE POSSIBLE IN THE STRONGEST STORMS...BUT PREVAILING VFR CONDITIONS WILL BE MORE OF THE RULE. DID TEMPO MVFR VISBIES WITH SHRA ACTIVITY...THEN AGAIN OVERNIGHT WITH SOME FOG DEVELOPING AS A RESULT OF AFTERNOON AND EARLY EVENING SHOWER ACTIVITY. && .JKL WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...JP LONG TERM...RAY AVIATION...RAY
Hazardous weather outlook, May 2, 4:17 PM EDT, 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON KY 417 PM EDT WED MAY 2 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-031200- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- 417 PM EDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY. .DAY ONE...TONIGHT. THERE IS A POTENTIAL FOR THUNDERSTORMS TONIGHT. LOCALLY HEAVY RAINFALL WILL BE POSSIBLE...ESPECIALLY WHERE THUNDERSTORMS MOVE REPEATEDLY OVER THE SAME AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A POTENTIAL FOR THUNDERSTORMS THURSDAY THROUGH SATURDAY. THERE IS ALSO A POSSIBILITY THAT LOCALLY HEAVY RAINFALL COULD LEAD TO ISOLATED FLASH FLOODING PROBLEMS THURSDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL IN REPORTS OF HEAVY RAIN OR FLOODING. JP
In the hours before
Special weather statement, May 2, 2:42 PM EDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 242 PM EDT WED MAY 2 2007 KYZ079-021915- PULASKI- 242 PM EDT WED MAY 2 2007 ...A STRONG THUNDERSTORM TO AFFECT NORTH CENTRAL PULASKI COUNTY THROUGH 315 PM EDT WEDNESDAY AFTERNOON... AT 242 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PULASKI... MOVING EAST AT 25 MPH. THIS STORM WILL BE NEAR WOODSTOCK AROUND 250 PM EDT. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Special weather statement, May 2, 3:10 PM EDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 310 PM EDT WED MAY 2 2007 KYZ120-021945- PIKE- 310 PM EDT WED MAY 2 2007 ...A STRONG THUNDERSTORM TO AFFECT WEST CENTRAL PIKE COUNTY THROUGH 345 PM EDT WEDNESDAY AFTERNOON... AT 310 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF VIRGIE...MOVING EAST AT 20 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Special weather statement, May 2, 3:27 PM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 327 PM EDT WED MAY 2 2007 KYZ119-021945- MARTIN- 327 PM EDT WED MAY 2 2007 ...A STRONG THUNDERSTORM AFFECTING NORTHERN MARTIN COUNTY THROUGH 345 PM EDT WEDNESDAY AFTERNOON... AT 327 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER INEZ...MOVING EAST AT 15 MPH. RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES BETWEEN ONE AND TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND SMALL HAIL IN THESE AREAS. THE HEAVY RAIN WILL LIKELY CAUSE PONDING OF WATER ON AREA ROADWAYS. MOTORISTS ARE URGED TO DRIVE CAREFULLY. RAY
Special weather statement, May 2, 4:15 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 415 PM EDT WED MAY 2 2007 KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-030500- FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE- JACKSON-PULASKI-LAUREL-WAYNE-MCCREARY-WHITLEY-KNOX-BELL-HARLAN- ELLIOTT-MORGAN-JOHNSON-WOLFE-MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT- OWSLEY-PERRY-CLAY-LESLIE-LETCHER-MARTIN-PIKE- INCLUDING THE CITIES OF...FLEMINGSBURG...MOUNT STERLING... OWINGSVILLE...MOREHEAD...IRVINE...STANTON...FRENCHBURG... MOUNT VERNON...MCKEE...SOMERSET...LONDON...MONTICELLO... WHITLEY CITY...CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO... PINEVILLE...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE... CAMPTON...SALYERSVILLE...PRESTONSBURG...BEATTYVILLE...JACKSON... HINDMAN...BOONEVILLE...HAZARD...MANCHESTER...HYDEN...WHITESBURG... INEZ...PIKEVILLE 415 PM EDT WED MAY 2 2007 ...LOCALLY HEAVY RAINFALL POSSIBLE THIS EVENING THROUGH FRIDAY... A FRONT WILL REMAIN NEARLY STATIONARY ACROSS EASTERN KENTUCKY THROUGH FRIDAY. NUMEROUS SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER THE AREA DURING THIS TIME. LIGHT WINDS ALOFT WILL RESULT IN SLOW MOVEMENT OF SHOWERS AND STORMS...AND MULTIPLE ROUNDS OF SHOWERS AND STORMS COULD TRACK OVER THE SAME LOCATIONS. THIS WOULD RESULT IN LOCALLY HEAVY RAINFALL...AND A POTENTIAL FOR FLOODING. HOWEVER...AT THIS TIME...THERE IS LOW CONFIDENCE IN WHEN OR WHERE THIS MIGHT OCCUR. PERSONS IN EASTERN KENTUCKY SHOULD MONITOR LATER FORECASTS FOR FURTHER UPDATES. IF THE THREAT FOR FLOODING RAINS INCREASES...A FLASH FLOOD WATCH MAY NEED TO BE ISSUED. STAY TUNED TO NOAA WEATHER RADIO...LOCAL RADIO AND TELEVISION MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...VISIT OUR INTERNET WEB SITE AT WEATHER.GOV/JACKSONKY. JP
Special weather statement, May 2, 4:56 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON KY 456 PM EDT WED MAY 2 2007 KYZ044-022130- FLEMING- 456 PM EDT WED MAY 2 2007 ...A STRONG THUNDERSTORM TO AFFECT FLEMING COUNTY THROUGH 530 PM EDT WEDNESDAY AFTERNOON... AT 456 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR PECKS RIDGE... MOVING SOUTHEAST AT 20 MPH. THIS STORM WILL BE NEAR POPLAR PLAINS AROUND 510 PM EDT...WALLINGFORD AROUND 515 PM EDT...HILLSBORO AROUND 520 PM EDT...RINGOS MILLS AROUND 525 PM EDT... RESIDENTS SHOULD EXPECT VERY HEAVY RAIN...WITH RAINFALL RATES OF UP TO TWO INCHES PER HOUR...GUSTY WINDS OF 30 TO 40 MPH...FREQUENT LIGHTNING AND PEA SIZED HAIL IN THESE AREAS. DANGEROUS CLOUD TO GROUND LIGHTNING IS ASSOCIATED WITH THIS THUNDERSTORM. TAKE SHELTER IMMEDIATELY. REMEMBER...IF YOU CAN HEAR THUNDER THEN LIGHTNING IS CLOSE ENOUGH TO BE A HAZARD. PELTON
The office that day
Everything else NWS Jackson, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 3:06 PM EDT | Flash Flood Warning | JKL | Pike | 3 hr |
| May 2, 5:17 PM EDT | Flash Flood Warning | JKL | Clay, Laurel | 4 hr |
| May 2, 5:26 PM EDT | Flash Flood Warning | JKL | Fleming | 4 hr |
| May 2, 5:48 PM EDT | Severe Thunderstorm Warning | JKL | Menifee | 27 min |
| May 2, 5:56 PM EDT | Flash Flood Warning | JKL | Bell, Harlan | 4 hr |
| May 2, 6:08 PM EDT | Severe Thunderstorm Warning | JKL | Morgan, Wolfe | 37 min |
| May 2, 6:38 PM EDT | Severe Thunderstorm Warning | JKL | Magoffin | 36 min |
| May 2, 6:57 PM EDT | Flash Flood Warning | JKL | Magoffin | 4 hr |
| May 2, 6:57 PM EDT | Flash Flood Warning | JKL | Magoffin | 33 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.